Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug interaction with fat burners
Jun 6, 2004

I am experiencing lean muscle loss as well as fat buildup in my torso. Is Hydroxycut save to take with my current meds{Combivir, Viramune}?

Response from Mr. Vergel

There are no data available on this interactions. I would be very careful with your blood pressure and the use of Hydroxycut. It can also increase anxiety in some people. I am assuming that you are working out pretty regularly and minimizing your animal fats and sugars.

Nelson



Previous
I'm off AZT and lifting weights, now what?
Next
sustan9on and diet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement